CSpace

Browse/Search Results:  1-6 of 6 Help

Selected(0)Clear Items/Page:    Sort:
The nonconforming virtual element method for parabolic problems 期刊论文
APPLIED NUMERICAL MATHEMATICS, 2019, 卷号: 143, 页码: 97-111
Authors:  Zhao, Jikun;  Zhang, Bei;  Zhu, Xiaopeng
Favorite  |  View/Download:17/0  |  Submit date:2020/01/10
Nonconforming virtual element  Parabolic problem  Polygonal or polyhedral meshes  
The Morley-Type Virtual Element for Plate Bending Problems 期刊论文
JOURNAL OF SCIENTIFIC COMPUTING, 2018, 卷号: 76, 期号: 1, 页码: 610
Authors:  Zhao, Jikun;  Zhang, Bei;  Chen, Shaochun;  Mao, Shipeng
Favorite  |  View/Download:8/0  |  Submit date:2019/12/31
A posteriori error analysis of nonconforming finite element methods for convection-diffusion problems 期刊论文
JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, 2017, 卷号: 321, 页码: 416-426
Authors:  Zhang, Bei;  Chen, Shaochun;  Zhao, Jikun;  Mao, Shipeng
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
A posteriori error estimates  Semi-robustness and robustness  Nonconforming quadrilateral finite elements  Convection-diffusion problem  
Anisotropic adaptive finite element method for magnetohydrodynamic flow at high Hartmann numbers 期刊论文
APPLIED MATHEMATICS AND MECHANICS-ENGLISH EDITION, 2016, 卷号: 37, 期号: 11, 页码: 1479-1500
Authors:  Zhao, Jikun;  Mao, Shipeng;  Zheng, Weiying
Favorite  |  View/Download:11/0  |  Submit date:2018/07/30
magnetohydrodynamic (MHD) flow  posteriori error estimate  anisotropic adaptive finite element method (FEM)  
Robust a Posteriori Error Estimates for Conforming Discretizations of Diffusion Problems with Discontinuous Coefficients on Anisotropic Meshes 期刊论文
JOURNAL OF SCIENTIFIC COMPUTING, 2015, 卷号: 64, 期号: 2, 页码: 368-400
Authors:  Zhao, Jikun;  Chen, Shaochun;  Zhang, Bei;  Mao, Shipeng
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
A posteriori error estimates  Anisotropic meshes  Finite volume method  Finite difference method  Finite element method  Discontinuous coefficients  
Robust a posteriori error estimates for conforming and nonconforming finite element methods for convection-diffusion problems 期刊论文
APPLIED MATHEMATICS AND COMPUTATION, 2015, 卷号: 264, 页码: 346-358
Authors:  Zhao, Jikun;  Chen, Shaochun;  Zhang, Bei;  Mao, Shipeng
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Robust a posteriori error estimates  Conforming finite element  Nonconforming finite element  Convection diffusion problem